New Exact Analytic Solutions to a Coupled KdV
Equation with Variable Coefficients
作者: 洪宝剑 ：;
Abstract: Based on the homogeneous balance principle and general variable separation approach, with the aid of two generalized Riccati equations and Mathematica software, we first find some exact analytic solutions to a coupled KdV equation with variable coefficients, including several kinds of soliton-like solutions, periodical-like solutions and solitary wave solutions with variable speed. Some of them are found for the first time.
文章引用: 洪宝剑 (2011) 一类变系数组合KdV方程新的精确解析解。 理论数学， 1， 163-166. doi: 10.12677/pm.2011.12032
 M. J. Ablowitz, P. A. Clarkson. Solitons, nonlinear evolution equations and inverse scattering. New York: Cambridge University Press, 1991.
 D. C. Lu, B. J. Hong, and L. X. Tian. Backlund transformation and n-soliton-like solutions to the combined KdV-Burgers equation with variable coefficients. International Journal of Nonlinear Science, 2006, 2(1): 3-10.
 V. B. Matveev, M. A. Salle. Darbooux transformation and soliton. Berlin: Springer, 1991.
 B. J. Hong. New Jacobi elliptic functions solutions for the variable-coefficient mKdV equation. Applied Mathematics and Computation, 2009, 215(8): 2908-2913.
 E. G. Fan. Two new applications of the homogeneous balance method. Physics Letters A, 2000, 265(5-6): 353-357.
 D. C. Lu, B. J. Hong, and L. X. Tian. New explicit exact solutions for the generalized coupled Hirota-Satsuma kdv system. Computers & Mathematics with Applications, 2007, 53(8): 1181-1190.
 D. C. Lu, B. J. Hong. New exact solutions for the (2+1)-dimensional Generalized Broer-Kaup System. Applied Mathematics and Computation, 2008, 199(2): 572-580.
 D. C. Lu, B. J. Hong, and L. X. Tian. New Solitary wave and periodic wave solutions for general types of KdV and KdV- Burgers equations. Communications in Nonlinear Science and Numerical Simulation, 2009, 14(1): 77-84.
 R. Hirota, J. Satsuma. Soliton solutions of a coupled Korteweg- de Vries equation. Physics Letters A, 1981, 85(8-9): 407-415.
 M. L. Wang, Y. M. Wang. A new Backlund transformation and multi-soliton solutions to the KdV equation with general variable coefficients. Physics Letters A, 2001, 287(3-4): 211-216.
 E. G. Fan. Auto-Backlund transformation and similarity reductions for general variable coefficient KdV equations. Physics Letters A, 2002, 294(1): 26-30.
 Y. B. Zhou, M. L. Wang, and Y. M. Wang. Perodic wave solutions to a coupled Kdv equations with variable coefficients. Physics Letters A, 2003, 308(1): 31-36.